# SDR AALA202204186466

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 29,763 hours, 3,528 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR DIFFICULT TO CLOSE. REMOVED DEBRIS FROM DOOR. OPERATIONAL CHECK GOOD PER 52-00-00.
